<  Back to the Polytechnique Montréal portal

Lower bounds and exact algorithms for the quadratic minimum spanning tree problem

Dilson Lucas Pereira, Michel Gendreau and Alexandre Salles Da Cunha

Article (2015)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/10992/
Journal Title: Computers & Operations Research (vol. 63)
Publisher: Elsevier
DOI: 10.1016/j.cor.2015.04.020
Official URL: https://doi.org/10.1016/j.cor.2015.04.020
Date Deposited: 18 Apr 2023 15:07
Last Modified: 18 Apr 2023 15:07
Cite in APA 7: Pereira, D. L., Gendreau, M., & Da Cunha, A. S. (2015). Lower bounds and exact algorithms for the quadratic minimum spanning tree problem. Computers & Operations Research, 63, 149-160. https://doi.org/10.1016/j.cor.2015.04.020

Statistics

Dimensions

Repository Staff Only

View Item View Item